# SDR JJBA20230410005

- Difficulty date: April 8, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N10156
- Make and model: Emb EMB-145XR
- Aircraft serial: 145786
- Aircraft time: 42,875 hours, 27,389 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ABS20131A
- Part serial: 64274
- Condition: Inoperative
- Part time: 1,524 hours, 1,378 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE EMERGENCY LIGHTS OUT AT EMERGENCY ROW. REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK AND CHASSIS ASSEMBLY. BATTERY PACK TESTS GOOD, EMERGECY LIGHTS OPS CHECK GOOD.
